# SDR AU001242

- Difficulty date: December 6, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Out Of Adj
- Location: Bmep/Torq Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TORQUE SIGNAL CONDITIONER OUT OF ADJUSTMENT.
